Refereed Papers (ISI/SCOPUS)

My publications in Google Scholar.

    I have been honoured by the editorial board of Computational Optimization and Applications (COAP) with the Best Paper Award 2017, for my paper "A Preconditioned Descent Algorithm for Variational Inequalities of the Second Kind Involving the p-Laplacian Operator".

  1. S. González-Andrade and S. López. A Multigrid Optimization Algorithm for the Numerical Solution of Quasilinear Variational Inequalities Involving the p-Laplacian. Computers and Mathematics with Applications, 75 (2018) 1107-1127. DOI: 10.1016/j.camwa.2017.10.027 (preprint at arXiv)

  2. S. González-Andrade. A Preconditioned Descent Algorithm for Variational Inequalities of the Second Kind Involving the p-Laplacian Operator. Computational Optimization and Applications, 66 (2017) 123-162. DOI: 10.1007/s10589-016-9861-x. (download pdf or preprint at arXiv).

  3. A. Borzì and S. González Andrade. Second-order approximation and fast multigrid solution of parabolic bilinear optimization problems. Advances in Computational Mathematics, 41 (2015) 457 - 488. DOI: 10.1007/s10444-014-9369-9. (download pdf ).

  4. J. C. De los Reyes and S. González-Andrade. Numerical simulation of thermally convective viscoplastic fluids by semismooth second order type methods. Journal of Non-Newtonian Fluid Mechanics, 193 (2013) 43 - 48. DOI: 10.1016/j.jnnfm.2012.06.001. ( preprint pdf ).

  5. A. Borzì and S. González Andrade. Multigrid second-order accurate solution of parabolic control-constrained problems. Computational Optimization and Applications, 51 (2012) 835 - 866. DOI: 10.1007/s10589-010-9358-y. ( download pdf ).

  6. J. C. De los Reyes and S. González Andrade. A Combined BDF-Semismooth Newton Approach for Time-Dependent Bingham Flow. Numerical Methods for Partial Differential Equations, 28 (2012) 834 - 860. DOI: 10.1002/num.20658. ( download pdf ).

  7. A. Borzì and S. González Andrade. Multigrid Solution of a Lavrentiev-Regularized State-Constrained Parabolic Control Problem . Numerical Mathematics: Theory, Methods and Applications, 5 (2012) 1 -18. DOI: 10.4208/nmtma.2011.m12si01. (download pdf )

  8. J. C. De los Reyes and S. González Andrade. Numerical Simulation of Two-Dimensional Bingham Fluid Flow by Semismooth Newton Methods. Journal of Computational and Applied Mathematics 235 (2010) 11 - 32. DOI: 10.1016/j.cam.2010.02.026. ( download pdf ).

  9. J. C. De los Reyes and S. González. Path Following Methods for Steady Laminar Bingham Flow in Cylindircal Pipes. ESAIM:M2AN, 43 (2009) 81 -117. DOI: 10.1051/m2an/2008039. ( download pdf ).



Submitted Papers



Theses

  • Semismooth Newton and Path-Following Methods for the Numerical Simulation of Bingham Fluids. PhD Thesis, August, 2008.

  • Existencia de soluciones para un problema con parte no lineal discontinua y operador asociado de tipo p-Laplaciano. Diplom Thesis, April, 2004.


Other Publications

  • F. Flores y S. González. Simulación numérica del modelo de excitación cardíaca de Aliev-Panfilov con métodos multimalla. Revista Politécnica, 32 (2013) 20 - 38.

  • J. C. De los Reyes and S. González. Flow of Bingham fluids in a bounded channel. Reports of the Second Latin American Congress of Mathematics Students, EXPRIME2008 (San Luis Potosí, México), 2008.

  • S. González y P. Merino. Matemáticas para el Corazón. Boletín de la Sociedad Ecuatoriana de Matemática. Enero-Febrero, 2011.